Today I definitely feel what could be symptoms. I have some cramping which I really, really, really hope is caused from implantation. I am also extremely moody and crabby. I am having mood swings like never before. I have been on the progesterone and estrogen long enough now that I would assume that if it was from the meds it would have happened before. The only new med is heparin and I have yet to find anything online that states heparin would cause these kinds of side effects.
Speaking of heparin.....OUCH! So not a fan of the stuff!!! Lupron was a breeze. No pain. No discomfort. But heparin is another story. My poor tummy is all purple and blue and even green. Very festive!!! It burns during the administration of it and my whole stomach is tender and sore from it. Bending over is painful. But I am willing to do anything for the bambinos.
I am trying to decide whether to use a home pg test or not. I had originally planned on starting them this Wednesday but now I am not so sure. I would hate to see repeated negative tests. But I also am impatient and if there is a chance that I could know before Monday I would like to know. Decisions, decisions! Now I really want to test since I am having what could possibly be symptoms. Hmmm......what should I do???